# SDR 2025FA0000725

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: General aviation
- Make and model: Airbus
- Aircraft serial: PRTYA1
- Engine: Cfmint CFM565B43
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

NOTIFICATION REGARDING AN IFSD THAT OCCURRED A FEW HOURS AGO ON ESN 569885 INSTALLED ON PR-TYA/1. THE EVENT HAPPENED DURING THE APPROACH INTO GYN AIRPORT. THE PILOT REPORTED HIGH N2 VIBRATION IN ENGINE 1, WHICH WAS FOLLOWED BY AN OIL FILTER CLOG MESSAGE AND THEN AN ENG 1 FAIL. INITIAL ON-SITE INSPECTION REVEALED THE FOLLOWING:FINES WERE PRESENT ON THE EMCD. N1 ROTOR WAS HEAVY TO TURN. DEBRIS WAS FOUND ON THE EXHAUST.
